my dr gave me a month's sample of viibryd and i've only taken it for 2 days and i feel like i'm starving; she told me that this pill has helped lots of her patients lose weight and i'm on a diet and if it's going to make me gain weight, i don't want to take it. has anyone had any weight loss on this pill?
15 Oct 2012
Yes..my doctor gave me viibryd for weight loss and i have been taking it for two weeks and already lost 8 Lbs.,and best off all i am not overly hungry. In fact, i eat very small portions and have more control. I have way more energy and feel amazingly great!! This stuff works!!!
12 Apr 2013
In around 10 months on Viibryd, my weight loss has stayed at 12 pounds, +-I'm pleased with this and have never experienced an anti-d that works so well. There were a few bumps in the road with side effects but I'm really feeling so much better overall. Life changing for me and weight loss a plus. Please keep in touch and let us know how you're doing.
15 Oct 2012
The research results are, at 40mg dosage, 4-6% weight gain, and 6-9% anorexia. Most people here have reported weight gain. I have lost 50 pounds in the last year on Viibryd - 40mg, lorazepam (Ativan) - 1mg, topiramate (Topamax) - 100mg and temazepam (Restoril) - 30mg.
Of those only Viibryd and Topamax have any impact on weight, both can cause either gain or loss.
As with all antidepressants, your results will vary. Keep talking to your doctor and see what happens after 6-8 weeks.
15 Dec 2011
Hello daisyslm82. I did some reading up on your question and found that weight gain or loss wasn't an issue when taking viibryd. It was found that in thge clinical studies, that patients did tend to lose weight, but that it was minimal. But there was no apparent weight gain either. Reading reviews, by people using the drug, weight wasn't an problem or issue. I'm not a doctor, just saying what I found out. Best of wishes,pledge
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am 9 weeks post-op for weight loss surgery. I went off of lexapro after surgery because it was making be nauseated since having my guts rearranged. ...
2 answers • 8 Aug 2011
My doctor started me on Viibryd about a month ago after I'd been on Lexapro for years and it had stopped working as well. I did the standard ...
23 answers • 1 May 2013
I have been taking Bydureon for 4 weeks now. I realize that is not a long time but I have really been watching my diet very closely (1500 cal/day) ...
2 answers • 7 Oct 2013
Hi, I am writing an EPQ which is an research based dissertation running alongside my A levels and the question I'm answering is "Is the ...
0 answers • 15 Oct 2015